| Model Number |
GL-885 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: gl-885 gl-885 polysorb* 5-0 und 75cm cv22 x36 - (lot#d2h0476y); gl-885 gl-885 polysorb* 5-0 und 75cm cv22 x36 - (lot#d2h0476y); gl-885 gl-885 polysorb* 5-0 und 75cm cv22 x36 - (lot#d2h0476y); gl-885 gl-885 polysorb* 5-0 und 75cm cv22 x36 - (lot#d2h0476y); gl-885 gl-885 polysorb* 5-0 und 75cm cv22 x36 - (lot#d2h0476y); gl-885 gl-885 polysorb* 5-0 und 75cm cv22 x36 - (lot#d2h0476y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a gynecology procedure, while using the suture on the skin and oviduct, the thread of the 42 sutures were broken.The wound was cracked due to breakage during suturing.